# SDR SWI2025F01322

- Difficulty date: September 2, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N78361
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000855
- Aircraft time: 7,372 hours, 4,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Zone 800
- Component: Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH AFT SLIDE MOUNT HAS A DAMAGED SPRING.  (C-CHECK RO 09/19/2025)REMOVED AND REPLACED FWD RH (FWD SERVICE DOOR) AFT SLIDE MOUNT FITTING SPRING PER ERJ 175 AMM 53-10-25
